EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2006, volume 116, articles 12

Large deviations for stochastic generalized porous media equations pp. 1677-1689 Downloads
Michael Röckner, Feng-Yu Wang and Liming Wu
On the construction of Wiener integrals with respect to certain pseudo-Bessel processes pp. 1690-1711 Downloads
T. Funaki, Y. Hariya, F. Hirsch and M. Yor
Weak existence and uniqueness for forward-backward SDEs pp. 1712-1742 Downloads
F. Delarue and G. Guatteri
Malliavin calculus on the Wiener-Poisson space and its application to canonical SDE with jumps pp. 1743-1769 Downloads
Yasushi Ishikawa and Hiroshi Kunita
The Wiener disorder problem with finite horizon pp. 1770-1791 Downloads
P.V. Gapeev and G. Peskir
Weak convergence of censored and reflected stable processes pp. 1792-1814 Downloads
Panki Kim
Duality theorem for the stochastic optimal control problem pp. 1815-1835 Downloads
Toshio Mikami and Michèle Thieullen
The process of most recent common ancestors in an evolving coalescent pp. 1836-1859 Downloads
P. Pfaffelhuber and A. Wakolbinger
Stratonovich covariant differential equation with jumps pp. 1860-1875 Downloads
Laurence Maillard-Teyssier
On mean curvature functions of Brownian paths pp. 1876-1891 Downloads
Günter Last
Sequential testing of simple hypotheses about compound Poisson processes pp. 1892-1919 Downloads
Savas Dayanik and Semih O. Sezer
Existence and perfect simulation of one-dimensional loss networks pp. 1920-1931 Downloads
Nancy L. Garcia and Nevena Maric
Second order parabolic Hamilton-Jacobi-Bellman equations in Hilbert spaces and stochastic control: approach pp. 1932-1963 Downloads
B. Goldys and Fausto Gozzi
Convergence rates in strong ergodicity for Markov processes pp. 1964-1976 Downloads
Yong-Hua Mao
On asymptotic distribution of maxima of complete and incomplete samples from stationary sequences pp. 1977-1991 Downloads
Pavle Mladenovic and Vladimir Piterbarg
A conceptual approach to a path result for branching Brownian motion pp. 1992-2013 Downloads
Robert Hardy and Simon C. Harris
Backward stochastic differential equations with singular terminal condition pp. 2014-2056 Downloads
A. Popier

2006, volume 116, articles 11

Annealed asymptotics for the parabolic Anderson model with a moving catalyst pp. 1511-1529 Downloads
Jürgen Gärtner and Markus Heydenreich
Verification theorems for stochastic optimal control problems via a time dependent Fukushima-Dirichlet decomposition pp. 1530-1562 Downloads
Fausto Gozzi and Francesco Russo
Weak Dirichlet processes with a stochastic control perspective pp. 1563-1583 Downloads
Fausto Gozzi and Francesco Russo
Reconstruction of periodic sceneries seen along a random walk pp. 1584-1599 Downloads
Heinrich Matzinger and Jüri Lember
Polymer pinning at an interface pp. 1600-1621 Downloads
Nicolas Pétrélis
Asymptotic bounds for infinitely divisible sequences pp. 1622-1635 Downloads
Stanislaw Kwapien and Jan Rosinski
Large deviations for the two-dimensional Navier-Stokes equations with multiplicative noise pp. 1636-1659 Downloads
S.S. Sritharan and P. Sundar
Simulation of conditioned diffusion and application to parameter estimation pp. 1660-1675 Downloads
Bernard Delyon and Ying Hu

2006, volume 116, articles 10

Transformation formulas for fractional Brownian motion pp. 1341-1357 Downloads
Céline Jost
Backward stochastic differential equations with jumps and related non-linear expectations pp. 1358-1376 Downloads
Manuela Royer
On the concentration of Sinai's walk pp. 1377-1408 Downloads
Pierre Andreoletti
Delay differential equations driven by Lévy processes: Stationarity and Feller properties pp. 1409-1432 Downloads
Markus Reiss, M. Riedle and O. van Gaans
Cut-off for n-tuples of exponentially converging processes pp. 1433-1446 Downloads
Javiera Barrera, Béatrice Lachaud and Bernard Ycart
Computable infinite-dimensional filters with applications to discretized diffusion processes pp. 1447-1467 Downloads
Mireille Chaleyat-Maurel and Valentine Genon-Catalot
Martingale problem for superprocesses with non-classical branching functional pp. 1468-1495 Downloads
Guillaume Leduc
On the renewal risk process with stochastic interest pp. 1496-1510 Downloads
Kam C. Yuen, Guojing Wang and Rong Wu

2006, volume 116, articles 9

Stochastic model for ultraslow diffusion pp. 1215-1235 Downloads
Mark M. Meerschaert and Hans-Peter Scheffler
Self-intersection local times of additive processes: Large deviation and law of the iterated logarithm pp. 1236-1253 Downloads
Xia Chen
Fluctuations of the free energy in the diluted SK-model pp. 1254-1268 Downloads
Holger Kösters
Large deviations of infinite intersections of events in Gaussian processes pp. 1269-1293 Downloads
Michel Mandjes, Petteri Mannersalo, Ilkka Norros and Miranda van Uitert
The self-intersections of a Gaussian random field pp. 1294-1318 Downloads
Rongmao Zhang and Zhengyan Lin
Regularity and representation of viscosity solutions of partial differential equations via backward stochastic differential equations pp. 1319-1339 Downloads
Modeste N'Zi, Youssef Ouknine and Agnès Sulem

2006, volume 116, articles 8

Discretization of backward semilinear stochastic evolution equations pp. 1097-1126 Downloads
Guichang Zhang
A microscopic interpretation for adaptive dynamics trait substitution sequence models pp. 1127-1160 Downloads
Nicolas Champagnat
On fractional tempered stable motion pp. 1161-1184 Downloads
C. Houdré and R. Kawai
Stability of the nonlinear filter for slowly switching Markov chains pp. 1185-1194 Downloads
Pavel Chigansky
The proportional hazards regression model with staggered entries: A strong martingale approach pp. 1195-1214 Downloads
Murray D. Burke and Dandong Feng

2006, volume 116, articles 7

Large scale localization of a spatial version of Neveu's branching process pp. 983-1011 Downloads
Klaus Fleischmann and Vitali Wachtel
Regenerative compositions in the case of slow variation pp. 1012-1047 Downloads
A.D. Barbour and A.V. Gnedin
Parameter estimation and asymptotic stability in stochastic filtering pp. 1048-1065 Downloads
Anastasia Papavasiliou
Extremes of subexponential Lévy driven moving average processes pp. 1066-1087 Downloads
Vicky Fasen
Numerical approximation of diffusions in using normal charts of a Riemannian manifold pp. 1088-1095 Downloads
A.B. Cruzeiro and P. Malliavin

2006, volume 116, articles 6

Euler scheme and tempered distributions pp. 877-904 Downloads
Julien Guyon
Iterated Brownian motion in bounded domains in pp. 905-916 Downloads
Erkan Nane
A class of remarkable submartingales pp. 917-938 Downloads
Ashkan Nikeghbali
Harness processes and harmonic crystals pp. 939-956 Downloads
Pablo A. Ferrari and Beat M. Niederhauser
Regularity of the diffusion coefficient matrix for generalized exclusion process pp. 957-982 Downloads
Yukio Nagahata

2006, volume 116, articles 5

Portfolio selection under incomplete information pp. 701-723 Downloads
Simon Brendle
Worst-case large-deviation asymptotics with application to queueing and information theory pp. 724-756 Downloads
Charuhas Pandit and Sean Meyn
Local time-space stochastic calculus for Lévy processes pp. 757-778 Downloads
Nathalie Eisenbaum
Backward stochastic Volterra integral equations and some related problems pp. 779-795 Downloads
Jiongmin Yong
Limit theorems for multipower variation in the presence of jumps pp. 796-806 Downloads
Ole Barndorff-Nielsen, Neil Shephard and Matthias Winkel
Markers for error-corrupted observations pp. 807-829 Downloads
Andrew Hart and Heinrich Matzinger
On bifractional Brownian motion pp. 830-856 Downloads
Francesco Russo and Ciprian A. Tudor
The Lamperti correspondence extended to Lévy processes and semi-stable Markov processes in locally compact groups pp. 857-872 Downloads
Oleksandr Chybiryakov

2006, volume 116, articles 4

A conditional limit theorem for tree-indexed random walk pp. 539-567 Downloads
Jean-François Le Gall
Filtering of a reflected Brownian motion with respect to its local time pp. 568-584 Downloads
Giovanna Nappo and Barbara Torti
Continuous time random walks and queues: Explicit forms and approximations of the conditional law with respect to local times pp. 585-610 Downloads
Giovanna Nappo and Barbara Torti
First exit times of SDEs driven by stable Lévy processes pp. 611-642 Downloads
P. Imkeller and I. Pavlyukevich
Existence of densities for jumping stochastic differential equations pp. 643-661 Downloads
Nicolas Fournier and Jean-Sébastien Giet
A probabilistic model for the 5x+1 problem and related maps pp. 662-674 Downloads
Stanislav Volkov
Singular time changes of diffusions on Sierpinski carpets pp. 675-689 Downloads
Hirofumi Osada
A reflection principle for correlated defaults pp. 690-698 Downloads
Frédéric Patras

2006, volume 116, articles 3

Different aspects of a random fragmentation model pp. 345-369 Downloads
Jean Bertoin
Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations pp. 370-380 Downloads
Shige Peng and Xuehong Zhu
Infinite dimensional stochastic differential equations of Ornstein-Uhlenbeck type pp. 381-406 Downloads
Siva R. Athreya, Richard F. Bass, Maria Gordina and Edwin A. Perkins
On an approximation problem for stochastic integrals where random time nets do not help pp. 407-422 Downloads
Christel Geiss and Stefan Geiss
Regularizing mappings of Lévy measures pp. 423-446 Downloads
Ole Barndorff-Nielsen and Steen Thorbjørnsen
A Poisson bridge between fractional Brownian motion and stable Lévy motion pp. 447-462 Downloads
Raimundas Gaigalas
Multiple fractional integral with Hurst parameter less than pp. 463-479 Downloads
Xavier Bardina and Maria Jolis
Deviations of a random walk in a random scenery with stretched exponential tails pp. 480-492 Downloads
Nina Gantert, Remco van der Hofstad and Wolfgang König
On quadratic functionals of the Brownian sheet and related processes pp. 493-538 Downloads
Paul Deheuvels, Giovanni Peccati and Marc Yor

2006, volume 116, articles 2

Activity rates with very heavy tails pp. 131-155 Downloads
Thomas Mikosch and Sidney Resnick
Tail asymptotics for exponential functionals of Lévy processes pp. 156-177 Downloads
Krishanu Maulik and Bert Zwart
Monotonicity properties of multi-dimensional reflected diffusions in random environment and applications pp. 178-199 Downloads
Landy Rabehasaina
How rich is the class of multifractional Brownian motions? pp. 200-221 Downloads
Stilian A. Stoev and Murad S. Taqqu
Leroux's method for general hidden Markov models pp. 222-243 Downloads
Valentine Genon-Catalot and Catherine Laredo
On the joint distribution of surplus before and after ruin under a Markovian regime switching model pp. 244-266 Downloads
Andrew C.Y. Ng and Hailiang Yang
Ruin probability in the presence of risky investments pp. 267-278 Downloads
Sergey Pergamenshchikov and Omar Zeitouny
Another approach to Brownian motion pp. 279-292 Downloads
Magda Peligrad and Sergey Utev
Brownian sheet and reflectionless potentials pp. 293-309 Downloads
Setsuo Taniguchi
Functional quantization of a class of Brownian diffusions: A constructive approach pp. 310-336 Downloads
Harald Luschgy and Gilles Pagès
Asymptotic behaviour of the empirical process for exchangeable data pp. 337-344 Downloads
Patrizia Berti, Luca Pratelli and Pietro Rigo

2006, volume 116, articles 1

Limit theorems for occupation time fluctuations of branching systems I: Long-range dependence pp. 1-18 Downloads
T. Bojdecki, L.G. Gorostiza and A. Talarczyk
Limit theorems for occupation time fluctuations of branching systems II: Critical and large dimensions pp. 19-35 Downloads
T. Bojdecki, L.G. Gorostiza and A. Talarczyk
The exit distribution for iterated Brownian motion in cones pp. 36-69 Downloads
Rodrigo Bañuelos and Dante DeBlassie
The heat equation with time-independent multiplicative stable Lévy noise pp. 70-100 Downloads
Carl Mueller, Leonid Mytnik and Aurel Stan
Malliavin Monte Carlo Greeks for jump diffusions pp. 101-129 Downloads
Mark H.A. Davis and Martin P. Johansson
Page updated 2025-04-03